# SDR C2XA05CL047

- Difficulty date: June 14, 2005
- Submitted: June 20, 2005
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145ER
- Aircraft serial: 145019
- Aircraft time: 16,501 hours, 14,957 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Nlg Uplock
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LANDING GEAR INDICATOR NR 2 C/B POPPED.  MX INSP AND REPLACED NOSE GEAR UPLOCK BOX 2 HARNESS.  OPS CHECKS GOOD.
